# SDR HEEA077430

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 206040146103
- Part serial: SEEMEMO
- Condition: Mismarked
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GEAR SERIAL NUMBER A-FS9423 AND A-FS9409 ARE IMPROPERLY MARKED WITH PART NUMBER 204-040-146-103.
